# SDR AALA202107266969

- Difficulty date: July 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 65,507 hours, 24,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347272220400
- Condition: Cracked
- Location: Cargo Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN RIGHT HAND OUT BOARD TRACK FORWARD INBOARD COUPLING FOUND CRACKED. REPLACED COUPLING AS REQUIRED.
